# SDR UPS804628

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND EXFOLIATION CORROSION ON LWR FLANGE OF FRAME STA 200 LONG 35L.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER DC8 SRM 53-2-0.  TREATED AREA, FABRICATED AND INSTALLED REPAIR PARTS PER DC8 SRM 53-2-0, 53-2-0 FIG 2 AND 51-1-21.
